# SDR IPXA2023031491838

- Difficulty date: February 27, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 104,834 hours, 20,580 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron Splice
- Part number: AEA7634501
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN CEILING HAS A SPLICE THAT IS CRACKED BETWEEEN STA 1521 AND 5-11 AT LONGERON 4L .REPLACED CRACKED SPLICE AT MAIN CABIN CEINLING BEWTEEN  STA 1521 AND 5-11 AT LONGERON 4L IAW SRM 53-00-05 (MINOR)
